# SDR CALA2014100792370

- Difficulty date: October 4, 2014
- Submitted: October 7, 2014
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 69,581 hours, 8,066 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 54 SEAT KJH EMER EXIT LIGHT INOPERATIVE.  EMER EXIT LIGHT STRIP DISCONNECTED.  SECURED EMER EXIT LIGHT STRIP.  OPERATIONS CHECKED OK.
